# SDR USAA920081444

- Difficulty date: July 30, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645519
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6- MAJOR REPAIR - LT AILERON TAB OUTBOARD CORNER DELAMINATED.  REPAIRED LT AILERON TAB OUTBOARD CORNER IAW B737 SRM57-60-01.  (S)
